Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Unsuccessful knee replacement done. Taking wellebutrin, viagra. Unable to maintain erection. Any remedy?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3544 Questions
Question
I am 75 years old. I like sex and have a wife who loves it. I can get an errecton but cannot keep it hard for intercourse.
I have used Viagra 50 ml dosage. It helps a little but not completely so intercourse cannot be good.
I have unsuccessful knee replacement and an unsuccessful revision of it.
I take Wellebutrin 15 mg twice daily and Prozac 20 mg 2 pills, once per day.
I am also on Celebrex and also have slight high blood pressure. I take 200 mg twice daily and blood pressure pills.
2 pills Norvasc 20 mg p.d, & 1 Atagand pills1.5 mg P.D..
What do you suggest to help me keep a hard erection. I am thinking to try a PUMP
Please
Posted Sun, 14 Apr 2013 in Erectile Dysfunction
 
 
Answered by Dr. Raju A.T 1 hour later
Hi,

Thanks for your query.

I would consider it not safe in you to take Viagra of any more strength then you have tried it before. Considering your other health problems viagra of higher dosage can affect and cause complications.

Yes, a natural and non invasive method like a penis pump may help you. This due to the negative pressure pulls a lot of blood into the penis muscle and also improves the vasculature which will help you to maintain good erection.

Hope, I answered your query.

Please let me know if you have any other concerns,

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor